# SDR QXEA200600715

- Difficulty date: March 6, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Naclle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND NACELLE FIREWALL AT XN121 IS CRACKED AT ZN-1.0 AND OUTBOARD YX 12.0.  REPAIRED IAW RD 8-54-806 ISSUE 8.
